Author Topic: Miss Piggy needs advice  (Read 1376 times)

[Buddie]

Re: Miss Piggy needs advice
« Reply #10 on: May 12, 2022, 01:59:51 pm »
Bump - [...] or anyone else help here please
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Miss Piggy needs advice
« Reply #11 on: May 12, 2022, 11:04:00 pm »
Hi [...], I had a note to myself to find your post but I'm glad you bumped your thread.

Tell me about the HRT and birth control, you mentioned in December that you weren't sure it was doing anything for you, do you still feel the same?

Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Miss Piggy needs advice
« Reply #12 on: May 13, 2022, 06:34:03 am »
Yes
Cerezette (progesterone only pill) taken for over 10 years
HRT (evorel sequi) taken since April 2021

I have been told here to get off the benzos first as progesterone does impact on same receptors

I have got it in my head that I cannot taper and get off and am freaking myself out.

Thank you
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Miss Piggy needs advice
« Reply #13 on: May 13, 2022, 09:32:51 am »
[...], after 21 years on a significant dose of clonazepam, I also thought I could not get off.  When I started to taper I approached it with a "let's see how this goes" attitude.  I thought that even if I could reduce my dose it would be an improvement.  What I found as I did some initial cuts was that while it was hard, it wasn't as bad as I imagined it would be so I got some momentum up (and some hope :-) and proceeded on, one day at a time, one cut at a time, until I was off benzos.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Miss Piggy needs advice
« Reply #14 on: May 13, 2022, 11:29:15 am »
Trying to work out why I feel so low. Dont think I can get off these meds.
Feeling really really down
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Miss Piggy needs advice
« Reply #15 on: May 13, 2022, 09:05:14 pm »
[...], I like what [...] said to you, it's what I do when faced with something overwhelming, I say to myself I'm going to eat this elephant one bite at a time and that makes it more manageable. 

Sometimes the first step is the hardest but its a good one to take because it leads you to freedom.  I've been thinking about your situation and wonder if its time to begin this taper in earnest?  You're absolutely miserable on the drug and if updosing isn't an option then your only other one is to taper off of it, can we talk about doing that?
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Miss Piggy needs advice
« Reply #16 on: May 14, 2022, 06:22:57 am »
What are your thoughts [...]? Thank you
[...], I like what [...] said to you, it's what I do when faced with something overwhelming, I say to myself I'm going to eat this elephant one bite at a time and that makes it more manageable. 

Sometimes the first step is the hardest but its a good one to take because it leads you to freedom.  I've been thinking about your situation and wonder if its time to begin this taper in earnest?  You're absolutely miserable on the drug and if updosing isn't an option then your only other one is to taper off of it, can we talk about doing that?
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Miss Piggy needs advice
« Reply #17 on: May 16, 2022, 12:39:42 pm »
I feel that fear has you tightly in it's grips and its preventing you from moving forward, I understand because fear is a huge symptom of tolerance and withdrawal but there comes a time when we have to face that fear and take action in order to escape it.  Its going to be tough but so is what you're living with now so it could be empowering to take back your life, what do you think?
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Miss Piggy needs advice
« Reply #18 on: May 16, 2022, 01:01:21 pm »
In a way I agree let's start the taper but I feel at an extremely low point. Has the SI come because I am so frightened? Or because I hit an awful non reduction induced wave x
I feel that fear has you tightly in it's grips and its preventing you from moving forward, I understand because fear is a huge symptom of tolerance and withdrawal but there comes a time when we have to face that fear and take action in order to escape it.  Its going to be tough but so is what you're living with now so it could be empowering to take back your life, what do you think?
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Miss Piggy needs advice
« Reply #19 on: May 16, 2022, 01:07:40 pm »
I can't address your SI because we have a policy that prohibits the discussion of it but feeling hopeless can contribute to all sorts of negative emotions so its time to focus on what you can do, not what you can't and you have the power to do this.  Policy Concerning Suicide, Self harm and Threatening Behavior

If you agree with pressing forward on your taper, we'll need to know your exact doses of benzo's and what time you take them.   

Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.